# SDR XPTA2017010400002

- Difficulty date: November 16, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N112WJ
- Make and model: Gulstm GIV
- Aircraft serial: 1112
- Aircraft time: 16,214 hours, 6,219 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Shutoff Valve
- Part number: 3846
- Part serial: 638A
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC UTILITY PUMP SHUTOFF VALVE SOLENOID WOULD NOT DE-ENERGIZE. BROUGHT AIRCRAFT IN FOR MAINTENANCE. REPLACED UNIT WITH OVERHAULED UNIT P/N 3846 (1159SCH217-5), S/N 638A. UNIT STAYED OPEN AND WOULD POP THE CIRCUIT BREAKER. RETURNED UNIT FOR EXCHANGE.
